MAUDE Adverse Event Report: BECKMAN COULTER DXC 500 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER DXC 500 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 500 AU CLINICAL CHEMISTRY ANALYZER WITH ISE JP
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a leak in tubing line 6 coming out of the ise block.As a result, patient results recovered low for sodium (na) on their dxc 500 au clinical chemistry analyzer.The customer repeated the sample with normal results.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient data or demographics.
 
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the dxc 500 au clinical chemistry analyzer and indicated the na electrode was defective.The fse replaced the na electrode to resolve the issue.The fse performed calibration and quality control, which all passed.The fse observed no further leaking and verified the analyzer resumed to normal operation.Section a2, a4, and a5: information not provided by customer.The beckman coulter internal identifier is (b)(4).

Brand Name
DXC 500 AU CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821 8000
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821-8000
7149613625
MDR Report Key21549155
Report Number9612296-2025-00620
Device Sequence Number8180011
Product Code JJE
UDI-Device Identifier14987666545065
UDI-Public(01)14987666545065(11)240207
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K220977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXC 500 AU CLINICAL CHEMISTRY ANALYZER WITH ISE JP
Device Catalogue NumberC63520
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown